Seeking expert counseling is a sign of strength. A personal relationship with a caring professional is proven clinically effective.
I believe that I can help.
Your boyfriend's behavior is not normal and may be due to a number of reasons. Foremost could be what is called Klinefelter Syndrome.
This is a genetic defect in which the man is born with an extra ":X" chromosome which gives them certain developmental anomalies, including small testicles and penis, and infertility. The are often prone to grow taller than the average man, ironically.
There are tests that can be done which will show a low serum testosterone level but high serum follicle-stimulating hormone (FSH) and luteinizing hormone (LH) levels. This is for his doctor to test.
This disorder can cause the man to live outside of normal social boundaries, and may also make it hard to control some of his words and actions.
There may be other reasons for this, but this is my primary estimation.
If it is genetic, it cannot be reversed, although his ED pills can and do help them, but he must take them as directed.
I strongly urge you to have him go through a complete medical exam to determine if there are any other causes.
Other possible causes could be Leydig cell hypoplasia), defects of testosterone synthesis, androgen insensitivity syndromes, or inadequate pituitary stimulation.
By the way, the ED medication (Cialis, Viagra, Levitra) causes changes in the blood pressure which can cause headaches.
This relationship will always be difficult and it is up to you whether it is worth suffering the negatives in order to gain the positives from your association with this gentleman.
I wish you wisdom, courage, and perseverance, and shall keep you in my prayers.
Elliott, MAE, LPCC, NCC, CCMHC